Kurze Bemerkung über wiederholte Quadraturen

Eberhard Hopf

Mathematische Zeitschrift (1929)

  • Volume: 29, page 373-374
  • ISSN: 0025-5874; 1432-1823

How to cite


Hopf, Eberhard. "Kurze Bemerkung über wiederholte Quadraturen." Mathematische Zeitschrift 29 (1929): 373-374. <http://eudml.org/doc/168075>.

author = {Hopf, Eberhard},
journal = {Mathematische Zeitschrift},
pages = {373-374},
title = {Kurze Bemerkung über wiederholte Quadraturen},
url = {http://eudml.org/doc/168075},
volume = {29},
year = {1929},

AU - Hopf, Eberhard
TI - Kurze Bemerkung über wiederholte Quadraturen
JO - Mathematische Zeitschrift
PY - 1929
VL - 29
SP - 373
EP - 374
UR - http://eudml.org/doc/168075
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.